Journal of Chemical and Pharmaceutical Research (ISSN : 0975-7384)

Reach Us reach to JOCPR whatsapp-JOCPR +44 1625708989
All submissions of the EM system will be redirected to Online Manuscript Submission System. Authors are requested to submit articles directly to Online Manuscript Submission System of respective journal.

Original Articles: 2014 Vol: 6 Issue: 6

On congestion control for nonlinear discrete networks based on successive approximation approach


A successive approximation approach (SAA) is developed to obtain a new congestion controller for the nonlinear network control systems. By using the successive approximation approach, the original optimal control problem is transformed into a sequence of nonhomogeneous linear two-point boundary value (TPBV) problems. The optimal control law obtained consists of an accurate linear feedback term and a nonlinear compensation term that is the limit of the solution sequence of the adjoint vector differential equations. By using the finite-time iteration of nonlinear compensation term of optimal solution sequence, we can obtain a suboptimal control law.

rtp slot demo